Translator Disclaimer
2018 Application of Optimal Homotopy Asymptotic Method to Some Well-Known Linear and Nonlinear Two-Point Boundary Value Problems
Muhammad Asim Khan, Shafiq Ullah, Norhashidah Hj. Mohd Ali
Int. J. Differ. Equ. 2018(SI2): 1-11 (2018). DOI: 10.1155/2018/8725014

Abstract

The objective of this paper is to obtain an approximate solution for some well-known linear and nonlinear two-point boundary value problems. For this purpose, a semianalytical method known as optimal homotopy asymptotic method (OHAM) is used. Moreover, optimal homotopy asymptotic method does not involve any discretization, linearization, or small perturbations and that is why it reduces the computations a lot. OHAM results show the effectiveness and reliability of OHAM for application to two-point boundary value problems. The obtained results are compared to the exact solutions and homotopy perturbation method (HPM).

Citation

Download Citation

Muhammad Asim Khan. Shafiq Ullah. Norhashidah Hj. Mohd Ali. "Application of Optimal Homotopy Asymptotic Method to Some Well-Known Linear and Nonlinear Two-Point Boundary Value Problems." Int. J. Differ. Equ. 2018 (SI2) 1 - 11, 2018. https://doi.org/10.1155/2018/8725014

Information

Received: 20 May 2018; Accepted: 21 October 2018; Published: 2018
First available in Project Euclid: 10 January 2019

MathSciNet: MR3892178
Digital Object Identifier: 10.1155/2018/8725014

Rights: Copyright © 2018 Hindawi

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.2018 • No. SI2 • 2018
Back to Top